Skip to main content
Article
Topology of Generalized Complex Quotients
Journal of Geometry and Physics
  • Thomas Braid, Mathematical Institute
  • Yi Lin, Georgia Southern University
Document Type
Article
Publication Date
10-1-2010
DOI
10.1016/j.geomphys.2010.05.002
Disciplines
Abstract
Consider the Hamiltonian action of a torus on a compact twisted generalized complex manifold M. We first observe that Kirwan injectivity and surjectivity hold for ordinary equivariant cohomology in this setting. Then we prove that these two results hold for the twisted equivariant cohomology as well.
Citation Information
Thomas Braid and Yi Lin. "Topology of Generalized Complex Quotients" Journal of Geometry and Physics Vol. 60 Iss. 10 (2010) p. 1539 - 1557
Available at: http://works.bepress.com/yi_lin/10/